# SDR DLM88981235

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Right
- Component: 20495061
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON T/O, THE SMOKE DETECTORS IN THE AFT LAVS        SOUNDED THEN QUIT AFTER POWER REDUCTION.  AT CRUISE FLIGHT THE FLIGHT ATTN REPORTED AN ODOR FROM THE AIRCOND SYS AT THAT TIME THE ODOR BECAME NOTICEABLE IN THE COCKPIT AND A HAZE WAS NOTICED IN THE CABIN.  AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED TO CHA.  CONTRACT MTC VERIFIED THE OIL LEVEL IN THE ACMS AND FOUND THE RT PACK WAS PRODUCING THE SMOKE.  DEACTIVATED THE PACK PER MEL 21-00-01A.
